| Model Number |
37603 |
| Medical Device Problem Codes |
Improper or Incorrect Procedure or Method (2017); Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the device was explanted due to battery depletion without allegation of symptoms or device malfunction.Original implant date of the device is not known and the use before date is 02/14/2021.U to verify whether device was implanted after use before date or if information was provided in error.
Event or Problem Description
Additional information was received that after further review, the estimated implant date was (b)(6) 2019.
Additional Manufacturer Narrative